| Catalog Number |
10-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side pain.Later, healthcare professional reported right side implant exchange with no complaint against the device.Patient later reported "possible cyst".Patient additionally reported rupture.The device remains implanted.This relates to the right side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description
Patient reported right side pain.Later, healthcare professional reported right side implant exchange with no complaint against the device.Patient later reported "possible cyst".Patient additionally reported rupture.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed opening on posterior side assessed as surgical impact opening (shell thickness within specification).¿ pain: unable to observe as it is not related to the device.¿ cyst: unable to observe as it is not related to the device.Additional observations: ¿ observed creases on the device.¿ observed wear abrasion on the device.¿ observed stress marks on the device.No further actions are required since no manufacturing issue is observed.